# SDR CA030103021

- Difficulty date: December 20, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 37,542 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2760 · Drag Control System
- Part: Pressure Switch
- Part number: 7G772
- Condition: Failed
- Location: Roll Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) APPROXIMATELY HALF WAY TO DESTINATION,  INBOARD ROLL SPOILER HYDRAULIC CAUTION LIGHT ILLUMINATED. OPERATION OF SPOILERS APPEARED NORMAL. AIRCRAFT RETURNED TO DEPARTURE AIRPORT. MAINTENANCE REPLACED ROLL SPOILER INBOARD HYDRAULIC PRESSURE SWITCH.
